# SDR AALA201910159008

- Difficulty date: October 3, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 58,010 hours, 25,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WET AREA FLOOR PANEL 261BG. REPLACED FLOOR PANEL PER SRM 53-002-00-300-011.
